# SDR SIMA20141019004

- Difficulty date: October 19, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N856AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145748
- Aircraft time: 27,206 hours, 24,316 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DOOR EXTERNAL EMER LAMP INOPERATIVE.  R & R EMER LAMP ON MAIN DOOR HINGE IAW AMM 33-50-10-000-801-A & 33-50-10-400-801-A.  OPERATIONS CHECKED GOOD.
